# SDR ASOA201000288

- Difficulty date: February 9, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 23,365 hours, 19,618 cycles
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD WIPERS WOULD  NOT TURN OFF.  (A/C RETURNED TO DEPARTURE AFTER T/O.  TOWER DECLARED EMERGENCY AND HAD TRUCKS STANDING BY)  REMOVED AND REPLACED CAPT. AND FO'S WIPER CONTROL PANEL IAW AMM 30-42-11OPS CK GOOD.
